# SDR ASAA2014072508686

- Difficulty date: July 25, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 1,374 hours, 434 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, BOTH FMC'S WENT BLANK WITH VTK DISPLAY ON.  BOTH PFDS - WENT BACK TO NORMAL WITHIN 1 MINUTE.  ACFT GROUNDED.  ACCOMP FIM TASK 34-61, NR 836, INTERMITTENT FAULT, SYS NOW OPS CKS NORMAL.
